| Model Number |
NAV4680003 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/04/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3: product analysis of part # nav4680003; lot# em21h056 visual and optical inspection confirmed the inner shaft of the interbody inserter has broken at the locking of the inner shaft.Optical inspection revealed a fairly flat brittle fracture surface.It appears the tip broke due to overload.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a patient having spinal therapy.It was reported that, the threaded inserter shaft broke while using slap hammer to back out a trial.No patient injury and were able to unscrew broken shaft and just use another inserter to get the trial out safely.Procedure performed was oblique lumbar interbody fusion.There were no further complications reported regarding the event.